MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number FR2110X14B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failure of ventilator service required error when the device software detected a machine flow sensor drift exceeding 0.2 slpm is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device mentioned in this complaint has exceeded its useful life per the trilogy evo device applicable ifu.Therefore, the dhr for this device will not be reviewed at this time.
 
Event or Problem Description
The manufacturer received a report that a trilogy evo ventilator required maintenance.No patient harm or injury was reported.The device was returned to a third-party service center for evaluation.The device log files were successfully downloaded and reviewed.Log analysis confirmed the occurrence of a "ventilator service required" error generated when the device software detected a machine flow sensor drift exceeding 0.2 slpm.Replacement of the machine flow sensor was determined to be necessary to correct the reported issue.Additionally, findings unrelated to the reported malfunction were identified.The bulk capacitor requires replacement due to an alarm indicating that the voltage on the motor¿s bulk capacitor exceeded 47.5v for a period of time.In addition, replacement of the system printed circuit assembly (pca) was recommended based on an error indicating that the sensor offset during drift calculation was too high.The proportional valve (aecm) cable was found to be damaged, and the connector cover was missing.As part of routine preventive maintenance, the air inlet foam filter, muffler, and particulate filter need to be replaced.In addition, a preventive maintenance label will be applied to the device.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation, a follow up/supplemental report will be completed.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25668022
Report Number2518422-2026-028223
Device Sequence Number12187876
Product Code CBK
UDI-Device Identifier00606959055506
UDI-Public(01)00606959055506
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFR2110X14B
Device Catalogue NumberFR2110X14B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown